Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 1, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A basis for free Lie rings and higher commutators in free groups
Marshall Hall.
Proc. Amer. Math. Soc. 1 (1950), 575-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038336
Infinite-dimensional irreducible representations of certain groups
F. I. Mautner.
Proc. Amer. Math. Soc. 1 (1950), 582-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039728
A note on the characteristic polynomials of certain matrices
William T. Reid.
Proc. Amer. Math. Soc. 1 (1950), 584-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039685
On the matric equation $X^{2}+AX+XB+C=0$
William E. Roth.
Proc. Amer. Math. Soc. 1 (1950), 586-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038930
Some remarks on a theorem of Erdös concerning asymptotic density
Harold N. Shapiro.
Proc. Amer. Math. Soc. 1 (1950), 590-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038366
Certain best possible results in the theory of Schnirelmann density
Benjamin Lepson.
Proc. Amer. Math. Soc. 1 (1950), 592-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038367
A note on isothermal nets
V. G. Grove.
Proc. Amer. Math. Soc. 1 (1950), 595-599
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038701
Deformation theory of subspaces in a Riemann space
V. Hlavatý.
Proc. Amer. Math. Soc. 1 (1950), 600-617
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038120
Remarks on certain pathological open subsets of $3$-space and their fundamental groups
W. A. Blankinship and R. H. Fox.
Proc. Amer. Math. Soc. 1 (1950), 618-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042120
Some limiting distributions related to the sum of a random number of random variables
Edward Paulson.
Proc. Amer. Math. Soc. 1 (1950), 625-629
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038590
Bounds for the coefficients of univalent functions
Aryeh Dvoretzky.
Proc. Amer. Math. Soc. 1 (1950), 629-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037909
Limiting values of subharmonic functions
Elmer Tolsted.
Proc. Amer. Math. Soc. 1 (1950), 636-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039862
Generalization of a theorem of Osgood to the case of continuous approximation
A. M. Ostrowski.
Proc. Amer. Math. Soc. 1 (1950), 648-649
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042500
Uniform approximations to a class of Bessel functions
Alfred M. Peiser.
Proc. Amer. Math. Soc. 1 (1950), 650-661
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0045257
Banach-Hausdorff limits
W. F. Eberlein.
Proc. Amer. Math. Soc. 1 (1950), 662-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038009
Proof of a theorem of Jacobi
N. J. Fine.
Proc. Amer. Math. Soc. 1 (1950), 666-667
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0038397
A remark on the moduli of Riemann surfaces of genus $2$
P. R. Garabedian.
Proc. Amer. Math. Soc. 1 (1950), 668-673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039073
The representation of real numbers
O. W. Rechard.
Proc. Amer. Math. Soc. 1 (1950), 674-681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0042459
The nonlinear differential equation $y”+p(x)y+cy^{-3}=0$
Edmund Pinney.
Proc. Amer. Math. Soc. 1 (1950), 681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037979
The Green’s function for the rectangle obtained by the finite Fourier transformations
A. W. Jacobson.
Proc. Amer. Math. Soc. 1 (1950), 682-686
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037991
On the two-dimensional derivative of a complex function
Vincent C. Poor.
Proc. Amer. Math. Soc. 1 (1950), 687-693
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037368
Note on preservation of measurability
Roy B. Leipnik.
Proc. Amer. Math. Soc. 1 (1950), 694
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0037895
A note on interpolation
George Klein.
Proc. Amer. Math. Soc. 1 (1950), 695-702
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0039090